# SDR AALA201803099009

- Difficulty date: February 20, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000700
- Part serial: CC2282
- Condition: Saturated
- Location: Rt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON RIGHT HAND ELEVATOR HONEYCOMB CORE STRUCTURE UPPER PANEL LOCATED 8.750 INCHES INBOARD FROM ELEVATOR RIB 3 AND 20.5 INCHES AFT FROM LEADING EDGE FASTENER ROW ON RIGHT HAND HORIZONTAL STABILIZER. REPAIRED RIGHT HAND ELEVATOR HONEY COMB CORE STRUCTURE UPPER PANEL PER EA 277207 AND SRM 55-21-11-300-016.
